| Model Number |
PDVLD6 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient was implanted with a prodisc c vivo device at level c5-6 on (b)(6) 2025.At a follow up appointment, it was found that the implant had migrated posteriorly.Although the patient was asymptomatic the decision was made, and the implant was removed on (b)(6) 2025.The patient was converted to an acdf.
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a prodisc c vivo device at level c5-6 on (b)(6) 2025.At a follow up appointment, it was found that the implant had migrated posteriorly.Although the patient was asymptomatic the decision was made, and the implant was removed on (b)(6) 2025.The patient was converted to an acdf.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was not returned following the removal surgery therefore no device evaluation could be completed.Imaging was provided that showed the posterior migration of the implant.There were no anomalies identified during the complaint investigation.The pdc vivo removal was completed due to implant migration.The submission is 1 of 1 devices involved in this event.